Gyno still present???

  1. New Member
    Warhead_321's Avatar
    Join Date
    Apr 2004
    Age
    33
    Posts
    84
    Rep Power
    170
    Level
    8
    Lv. Percent
    88.93%

    Unhappy Gyno still present???


    Hey guys, I think I had a rebound from my PCT weeks ago (puffy, sensitive nips & a large lump behind the left nipple) so I've been taking 80mg of Nolva (Tamoxifen Citrate) in 20mg pills. Ive been on 80mg for 4 days now and the lump seems to be getting bigger..?? I dont feel right increasing the dosage to 90-100mg because it cant be good for the body. Anyone know what the hell to do? I was going to go 2 more days at 80mg then down to 40,20,10,10. Any input is appreciated! Im kinda freakin out here.

  2. dead sexy wino
    SJA's Avatar
    Join Date
    Jul 2003
    Age
    50
    Posts
    2,054
    Rep Power
    8151
    Level
    34
    Lv. Percent
    69.53%
    Achievements Activity ProPosting Pro

    Go see a doctor.
  3. Senior Member
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,223
    Rep Power
    754
    Level
    28
    Lv. Percent
    24.09%
    Achievements Posting Pro

    You're right that it can't be good. Nolva is also an estrogen so in high amounts it might exacerbate your gyno.

    Talking to a doc might be problematic to your medical record. You'll have to make the decision.
    •   
       

  4. Banned
    Rebel's Avatar
    Join Date
    Jun 2003
    Age
    29
    Posts
    261
    Rep Power
    0
    Level
    14
    Lv. Percent
    74.07%

    Stick with the nolva at 80 for longer but you should really think of seeing your doctor. When I got gyno a little while back it took me about 3 weeks of nolva to see results. The lump getting bigger could also just be your mind playing tricks on you. Again a doctor would be the best bet.
  5. Advanced Member
    OmarJackson's Avatar
    Join Date
    Jan 2004
    Age
    31
    Posts
    673
    Rep Power
    468
    Level
    22
    Lv. Percent
    12.31%

    what did your cycle consist of?
  6. New Member
    Warhead_321's Avatar
    Join Date
    Apr 2004
    Age
    33
    Posts
    84
    Rep Power
    170
    Level
    8
    Lv. Percent
    88.93%

    Quote Originally Posted by OmarJackson
    what did your cycle consist of?
    M-Test & 4AD
  7. New Member
    timogburn's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    121
    Rep Power
    181
    Level
    10
    Lv. Percent
    6.89%

    I heard MTest is a horrible product, steer clear of that at all costs.
  8. Registered User
    JonesersRX7's Avatar
    Join Date
    Jan 2005
    Age
    32
    Posts
    1,487
    Rep Power
    862
    Level
    29
    Lv. Percent
    77.47%
    Achievements Posting Pro

    What ever happened with this WarHead?
  9. Advanced Member
    OmarJackson's Avatar
    Join Date
    Jan 2004
    Age
    31
    Posts
    673
    Rep Power
    468
    Level
    22
    Lv. Percent
    12.31%

    sounds like your nolva was bunk. never heard of counterfeit nolva though. no way the lump was getting bigger using 80mg ed.
  10. Banned
    same_old's Avatar
    Join Date
    Apr 2005
    Age
    35
    Posts
    1,526
    Rep Power
    0
    Level
    29
    Lv. Percent
    3.59%
    Achievements Posting Pro

    Quote Originally Posted by timogburn
    I heard MTest is a horrible product, steer clear of that at all costs.
    i doubt he means methyl-test....prolly M1T....but then again, if he has the understanding to get nolva pills, he might have....although i cant see a reason for MT/4-ad cycle....
  

  
 

Similar Forum Threads

  1. Replies: 1
    Last Post: 09-09-2011, 04:12 PM
  2. Has anyone experienced progestin gyno?
    By PLer in forum Anabolics
    Replies: 6
    Last Post: 05-17-2009, 10:52 PM
  3. Still have minor gyno. another havoc cycle?
    By rocky025 in forum Anabolics
    Replies: 23
    Last Post: 03-08-2009, 06:46 PM
  4. still have a little gyno left over after PCT...
    By FitModel in forum Anabolics
    Replies: 2
    Last Post: 04-17-2006, 01:04 PM
  5. gg gyno
    By Rictor33 in forum Anabolics
    Replies: 16
    Last Post: 02-21-2003, 10:26 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in